Jump to ContentJump to Main Navigation
Show Summary Details
More options …



Mathematical Citation Quotient (MCQ) 2017: 0.20

See all formats and pricing
More options …

Factor Frequencies in Languages Invariant Under Symmetries Preserving Factor Frequencies

L'ubomíra Balková
  • Department of Mathematics, Faculty of Nuclear Sciences and Physical Engineering, Czech Technical University in Prague, Czech Republic
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2012-10-02 | DOI: https://doi.org/10.1515/integers-2012-0024


The number of frequencies of factors of length in a recurrent aperiodic infinite word does not exceed , where is the first difference of factor complexity, as shown by Boshernitzan. Pelantová together with the author derived a better upper bound for infinite words whose language is closed under reversal. In this paper, we further diminish the upper bound for uniformly recurrent infinite words whose language is invariant under all elements of a finite group of symmetries and we prove the optimality of the obtained upper bound.

Keywords: Factor Frequency; Symmetry; Rauzy Graph

About the article

Received: 2011-12-03

Accepted: 2012-05-30

Published Online: 2012-10-02

Published in Print: 2012-10-01

Citation Information: Integers, Volume 12, Issue 5, Pages 1061–1079, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2012-0024.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in